×

zbMATH — the first resource for mathematics

Topological classification of infinite dimensional manifolds by homotopy type. (English) Zbl 0194.55602

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. D. Anderson, David W. Henderson, and James E. West, Negligible subsets of infinite-dimensional manifolds, Compositio Math. 21 (1969), 143 – 150. · Zbl 0185.50803
[2] William H. Cutler, Negligible subsets of infinite-dimensional FrĂ©chet manifolds, Proc. Amer. Math. Soc. 23 (1969), 668 – 675. · Zbl 0195.53603
[3] James Eells Jr. and Nicolaas H. Kuiper, Homotopy negligible subsets, Compositio Math. 21 (1969), 155 – 161. · Zbl 0181.51401
[4] David W. Henderson, Infinite-dimensional manifolds are open subsets of Hilbert space, Bull. Amer. Math. Soc. 75 (1969), 759 – 762. · Zbl 0179.29101
[5] David W. Henderson, Micro-bundles with infinite-dimensional fibers are trivial, Invent. Math. 11 (1970), 293 – 303. · Zbl 0221.58004 · doi:10.1007/BF01403183 · doi.org
[6] David W. Henderson, Stable classification of infinite-dimensional manifolds by homotopy-type, Invent. Math. 12 (1971), 48 – 56. · Zbl 0205.53701 · doi:10.1007/BF01389826 · doi.org
[7] R. Schori, Topological stability for infinite-dimensional manifolds, Compositio Math. 23 (1971), 87 – 100. · Zbl 0219.57003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.